# SDR SWAA2022030730351

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 767 TO 793;RIGHT TRANSITION ANGLE HAS CORROSION AROUND NUT PLATES HOLES. / REMOVED AND REPLACED R/H TRANSITION ANGLE AS PER SRM 51-40-02 AND 51-10-02. LOCATED DRILLED AND TREATED AND PRIMED NEW FASTENER HOLES PART # 146A8127U12 AS PER SRM 51-4-05 ;51-40-08; AND AMM 51-21-21 AND 52-21-72.
